Dr. Nikita Toshi
Dr. Nikita Toshi
Administrator

Dear Reader,

That’s a very good question, and it’s important not to take Zerodol SP if you have already taken Paracetamol for fever. 

Here’s why: Zerodol-SP already contains Paracetamol as one of its main ingredients (the other two are Aceclofenac and Serratiopeptidase). So, taking an additional  Zerodol SP tablet on top of  Paracetamol means you’d be doubling the Paracetamol dose, which can strain your liver. Self-medication with Zerodol SP during fever is not advised. You should consult a doctor. 

In short, Zerodol-SP and Paracetamol should not be taken together without medical supervision, because both contain the same active ingredient that can add up and harm your liver. Stay well and wishing you good health.

0
5
You are viewing 1 out of 1 answers, click here to view all answers.